Siberian Mathematical Journal

, Volume 26, Issue 1, pp 124–133 | Cite as

Nilideals of Jordan triple systems with finiteness conditions

  • A. V. Chekhonadskikh


Triple System Finiteness Condition Jordan Triple System 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    E. I. Zel'manov, “Jordan algebras with finiteness conditions,” Algebra Logika,17, No. 6, 693–703 (1978).Google Scholar
  2. 2.
    K. McCrimmon, “The Zelmanov nilpotence theorem for quadratic Jordan algebras,” J. Algebra,63, No. 1, 76–97 (1980).Google Scholar
  3. 3.
    K. McCrimmon, “The Zelmanov annihilator and nilpotence of the nilradical of quadratic Jordan algebras with chain conditions,” J. Algebra,67, No. 1, 230–253 (1980).Google Scholar
  4. 4.
    O. Loos, Jordan Pairs, Lecture Notes Math.,460, Springer-Verlag, Berlin-New York (1975).Google Scholar
  5. 5.
    K. Meyberg, Lectures on Algebras and Triple Systems, Lecture Notes, The University of Virginia, Charlottesville (1972).Google Scholar
  6. 6.
    E. I. Zel'manov, “Absolute zero divisors in Jordan pairs and Lie algebras,” Mat. Sb.,112, No. 4, 611–629 (1980).Google Scholar
  7. 7.
    E. I. Zel'manov, “Jordan nilalgebras of bounded index,” Dokl. Akad. Nauk SSSR,249, No. 1, 30–33 (1979).Google Scholar
  8. 8.
    K. A. Zhevlakov, A. M. Slin'ko, I. P. Shestakov, and A. I. Shirshov, Near Associative Rings [in Russian], Nauka, Moscow (1978).Google Scholar

Copyright information

© Plenum Publishing Corporation 1985

Authors and Affiliations

  • A. V. Chekhonadskikh

There are no affiliations available

Personalised recommendations